MDJunction - People Helping People
 
Ask a Question
03/10/2009 11:40 AM

candida die off symtpoms? feeling SIC

VINTAGEBUG
Posts: 87
Member

I just satarted diflucan 100mg for 2 weeks because of thrush in my mouth and a positive sttol sample showing candida in my intestines. I am SO SICK today- feels like a lyme herx- sore throat, shaking uncontrollably, so tired/foggy. Is this normal? How long does this last? Anything i can do besides drinking water? I have not ever treated the candida before because i was worried about liver toxicity with antifungals, and the yeast has gotten really bad in my GI tract so i know i need it- but his is awful
Reply

03/10/2009 11:50 AM
KelloggsM
KelloggsM  
Posts: 160
Member

Vintage,

I avoided taking flocanazole for the same reason, the liver issue. It got pretty bad with me also. I recently just started taking it 3 times a week, and I'm feeling worse than I have in a while, including the symptoms you mentioned. I'm not sure if mine is because of the candida/flocanazole, or the lyme and co-infections with the antibiotics I started at the same time. Unfortunately I'm not sure what else you can do besides drink water for the candida die off. I know it sucks. I'm sorry I can't really offer much advice, but I figured I'd let you know you're not alone.


03/10/2009 11:51 AM
Canuck
Canuck  
Posts: 1674
Senior Member

I am pasting these side affectsWhat are the possible side effects of Diflucan? I would call the doc. Many cannot tolerate this on a reg basis if you have taken more than one dose. Burbur is good for fog but Cumanda is good for candida. Drink all you can if you can and call your LLMD- if the fog is a sudden onset then he may stop the diflucan and/or start you on something to help you rid the toxins better. I am so sorry you feel so badly. I was the one pushing the diflucan wasn't I? SORRY this happened.. keep us posted, we miss you here!

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects: *

nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

fever, chills, body aches, flu symptoms

severe blistering, peeling, and red skin rash

easy bruising or bleeding, unusual weakness;

seizure (convulsions).

Less serious Diflucan side effects may include:

mild nausea, vomiting, diarrhea, upset stomach;

headache;

dizziness;

unusual or unpleasant taste in your mouth; o

skin rash or itching.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect.

Post edited by: Canuck, at: 03/10/2009 11:53


03/10/2009 12:00 PM
pammie
 
Posts: 630
Member

Didn't realize cumanda is good for candida. That's good to know.

Thanks


03/10/2009 12:40 PM
cmany
cmany  
Posts: 6931
Group Leader
I'm an Advocate

There are a few actually...

Nutramedix line - just got a list from susans herbs...

For Candida:

Banderol (some)

Cumanda

Barberry (some)

Raintree Nutrition

Tamamuri

Amazon A-F

Humm....i guess this along with other products that may be of benefit should go in a different section - will get on that...


03/10/2009 01:44 PM
Canuck
Canuck  
Posts: 1674
Senior Member

Hey that's right, the 'yeast' is listed in those ones and I thought I posted it here. I think this shows which is at least the antifungals..

http://www.mdjunction.com/forums/lyme-disease-support- forums/medicine-treatments/361399-samento-cumanda-noni-aka- which-kills-what-bug

Christine that one has a sticky on it I think in the med section.. I want more subsections by the waySmile

Post edited by: Canuck, at: 03/10/2009 13:44


03/11/2009 03:39 AM
tmbro22
tmbro22  
Posts: 94
Member

Here's a natural way to prevent such an infection, especially while on antibiotics: I take a drug three times a day called Pro-Dophilus 100 mg from Pro-Health. It keeps my gut in sync with the rest of me, and I have avoided getting any GI infections. I have experienced hairy tongue (like thrush, but grosser in a way). Anyway, this probiotic has a mix of several different probiotcs and seems to work wonders for me.

Good luck!

tmbro22


03/12/2009 06:20 PM
Cakeluva1980
 
Posts: 290
Member

I can't eat yogurt because of other reasons but I did start to get thrush in my mouth. It went away within a week by getting gel cap acidophilus and pouring the powder in my mouth. I would let it set then I would swish with a bit of water and swallow. I also take a probiotic plus that has 5 different probiotics and one more acidophilus capsule. The thrush went away and so far my stool samples have come out fine. Those damn probiotics are really expensive though I spend about 50 a month on them.

03/13/2009 02:48 PM
truthbehindpain
truthbehindpain  
Posts: 30
Member

Hi guys, when you have candida you have to totally change your diet.

Been there and know how it feels.

First, stop eating all sugar, dairy and simple carbohydrates (fruit, sugars, fruit drinks, dairy, simple carbohydrates, potatoes) because it feeds the candida.

Drink lots of filtered water, broths, eat vegetables, brown rice, yoghurt (no sugar!) and lean meats. Oils are ok.

Take probiotics (from the frig section at a health store). After your body is stabilized you can gradually add back in the fruit (start with low sugary stuff- grapefruit), but it's going to be weeks to months maybe.

Research on the web, but here's a link for Candida and the Candida diet.

http://www.holistichelp.net/candida-treatment.html

http://www.holistichelp.net/candida-diet.html

Your body is going to crave the sugar, and the die-off is going to make you feel like the flu.

Also, changing your diet will help you avoid candida in the future.

Good luck, but changing the diet is key.

Lisa

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved